# SDR SRAA970105

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Broken
- Location: Bs 935
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT AT APPROX 50 KIAS, CREW HEARD A LOUD NOISE THAT CAME FROM REAR OF AIRCRAFT.  LOAD HAD BROKEN LOOSE, REJECTED TAKEOFF AND AIRCRAFT RETURNED TO BLOCK.  INSPECTED AIRCRAFT AND FOUND CARGO DOOR RIB AT FS STA 935 PUNCTURED AND CRACKED.  REPLACED CARGO DOOR ASSY AND OPS CHECKED IAW LOCKHEED MM CH 52-30.
